# SDR IBU2001F00000

- Difficulty date: November 19, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N748CA
- Make and model: Cessna 421C
- Aircraft serial: 421C0905
- Engine: Cont GTSIO520C
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Condition: Sheared
- Location: Alternator
- Component: Alternator
- Component part number: ALV9510
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR CASE THIN BOLTS ARE SHEARING.  BOLTS THAT RECOVERED FROM ENGINE COWLING, SHOWS SIGNS OF STRETCHING.  BOLTS POSSIBLE OVER TORQUED FROM FACTORY.
